Processing math: 100%
Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki", 1978, Volume 10, Pages 179–285 (Mi intd30)  

This article is cited in 12 scientific papers (total in 12 papers)

Cohomology of infinite-dimensional Lie algebras and characteristic classes of foliations

D. B. Fuchs
English version:
Journal of Soviet Mathematics, 1979, Volume 11, Issue 6, Pages 922–980
DOI: https://doi.org/10.1007/BF01089447
Bibliographic databases:
UDC: 515.168.3; 512.664.3
Language: Russian
Citation: D. B. Fuchs, “Cohomology of infinite-dimensional Lie algebras and characteristic classes of foliations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 10, VINITI, Moscow, 1978, 179–285; J. Soviet Math., 11:6 (1979), 922–980
Citation in format AMSBIB
\Bibitem{Fuc78}
\by D.~B.~Fuchs
\paper Cohomology of infinite-dimensional Lie algebras and characteristic classes of foliations
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat.
\yr 1978
\vol 10
\pages 179--285
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intd30}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=513337}
\zmath{https://zbmath.org/?q=an:0499.57001}
\transl
\jour J. Soviet Math.
\yr 1979
\vol 11
\issue 6
\pages 922--980
\crossref{https://doi.org/10.1007/BF01089447}
Linking options:
  • https://www.mathnet.ru/eng/intd30
  • https://www.mathnet.ru/eng/intd/v10/p179
  • This publication is cited in the following 12 articles:
    1. N. D. Gorev, B. M. Elfimov, A. A. Sharapov, “Deformation quantization of framed presymplectic manifolds”, Theoret. and Math. Phys., 204:2 (2020), 1079–1092  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. Johan Källén, Jian Qiu, Maxim Zabzine, “Equivariant Rozansky–Witten classes and TFTs”, Journal of Geometry and Physics, 64 (2013), 222  crossref
    3. P. K. Suetin, B. I. Golubov, A. F. Leont'ev, M. I. Voǐtsekhovskiǐ, S. A. Aǐvazyan, A. Shtern, L. V. Kuz'min, A. A. Sapozhenko, K. A. Borovkov, M. S. Nikulin, V. P. Maslov, P. S. Modenov, A. I. Shtern, A. G. Dragalin, Vik. S. Kulikov, V. I. Nechaev, E. P. Dolzhenko, E. D. Solomentsev, T. P. Lukashenko, Yu. N. Subbotin, L. D. Ivanov, A. V. Arkhangel'skiǐ, V. I. Ponomarev, E. B. Vinberg, S. A. Telyakovskiǐ, I. I. Volkov, S. N. Smirnov, A. V. Tolstikov, S. A. Stepanov, V. M. Babich, D. D. Sokolov, L. D. Kudryavtsev, D. N. Zubarev, I. V. Proskuryakov, R. A. Minlos, Yu. P. Ivanilov, V. V. Okhrimenko, N. N. Vorob'ev, B. A. Pasynkov, M. Sh. Tsalenko, A. D. Kuz'min, B. L. Laptev, V. S. Malakhovskiǐ, V. I. Malykhin, T. S. Fofanova, A. L. Onishchik, V. E. Plisko, V. N. Latyshev, A. I. Kostrikin, I. V. Dolgachev, Yu. I. Yanov, Yu. I. Merzlyakov, O. A. Ivanova, A. N. Parshin, S. N. Artemov, G. S. Asanov, A. D. Aleksandrov, V. N. Berestovsk, Encyclopaedia of Mathematics, 1995, 549  crossref
    4. Youssef Hantout, “Classes caracteristiques de ?(G,H)-structures et finitude de leur evaluation”, Manuscripta Math, 62:4 (1988), 383  crossref
    5. S. L. Tabachnikov, “Characteristic classes of parabolic fiberings of the series B, C, and D, and the degrees of isotropic Grassmanians”, Funct. Anal. Appl., 20:2 (1986), 158–160  mathnet  crossref  mathscinet  zmath  isi
    6. S. L. Tabachnikov, “Characteristic classes of Grassmanian bundles”, Funct. Anal. Appl., 19:1 (1985), 71–72  mathnet  crossref  mathscinet  zmath  isi
    7. S. V. Duzhin, “A spectral sequence related to a foliation, and the cohomology of some Lie algebras of vector fields”, Russian Math. Surveys, 39:1 (1984), 147–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. S. L. Tabachnikov, “On characteristic classes of homogeneous foliations”, Russian Math. Surveys, 39:2 (1984), 203–204  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. K. V. Kozerenko, “Cohomology of the algebra gl(n) in the case of finite characteristic”, Russian Math. Surveys, 37:2 (1982), 219–220  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. I. V. Bel'ko, “Affine transformations of a transversal projectable connection on a foliated manifold”, Math. USSR-Sb., 45:2 (1983), 191–204  mathnet  crossref  mathscinet  zmath
    11. D. V. Alekseevskii, “Lie groups”, J. Soviet Math., 28:6 (1985), 924–949  mathnet  mathnet  crossref
    12. Steven E. Hurder, “Dual homotopy invariants of G-foliations”, Topology, 20:4 (1981), 365  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:1026
    Full-text PDF :584
    References:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025